# SDR SWIA201541632

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 30,992 hours, 25,886 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Iced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DOOR WARNING FOLLOWED BY GEAR DISAGREE WHEN GEAR SELECTED UP.   ADJUSTED NOSE GEAR PROXIMITY SENSOR.  CHECKED GOOD.
